Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 55, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 24, 2013, 6:25 PM CDT for LaPorte County, Starke County, Indiana. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 6:25 PM CDT (23:25 UTC)
- Expired
- Jun 24, 2013, 7:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties LaPorte County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 86 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:47 PM CDT | TSTM WND GST 60 | Michigan City, IN | |
| Jun 24, 6:56 PM CDT | TSTM WND DMG | Westville, IN | LARGE TREE LIMB DOWN ACROSS THE ROAD....CLOSE TO THE INTERSECTION OF 421 AND MAIN STREET IN WESTVILLE |
| Jun 24, 7:00 PM CDT | TSTM WND DMG | La Porte, IN | LARGE TREE LIMB DOWN ON WAVERLY ROAD IN LAPORTE. TREE BLOWN DOWN ONTO HOUSE. REPORTS OF MULTIPLE TREES DOWN IN THE AREA. |
| Jun 24, 7:03 PM CDT | TSTM WND DMG | La Porte, IN | SEVERAL TREES DOWN ON THE NORTH SIDE OF LAPORTE |
| Jun 24, 7:10 PM CDT | TSTM WND DMG | Knox, IN | TREES AND UTILITY LINES DOWN ACROSS ENTIRE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 6:14 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896
WUUS53 KIWX 242325
SVRIWX
INC091-149-250015-
/O.NEW.KIWX.SV.W.0055.130624T2325Z-130625T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LA PORTE COUNTY IN NORTHWEST INDIANA...
STARKE COUNTY IN NORTHWEST INDIANA...
* UNTIL 715 PM CDT/815 PM EDT/
* AT 721 PM EDT/621 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 18 MILES NORTHWEST OF OGDEN DUNES TO LAKES OF
THE FOUR SEASONS TO 29 MILES WEST OF DE MOTTE...AND MOVING EAST AT
50 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WESTVILLE AND WANATAH AROUND 645 PM CDT.
TRAIL CREEK AND MICHIGAN CITY AROUND 650 PM CDT.
LONG BEACH AROUND 755 PM EDT.
LA PORTE AND KINGSFORD HEIGHTS AROUND 700 PM CDT.
KNOX AND HAMLET AROUND 705 PM CDT.
KOONTZ LAKE AROUND 710 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SOUTH WANATAH...HASKELL...
THOMASTON...PINHOOK...OTIS...POTTAWATTOMIE PARK...MICHIANA SHORES...
WATERFORD...UNION MILLS AND PINOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS NORTHERN ILLINOIS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4176 8685 4176 8653 4144 8653 4144 8648
4118 8648 4118 8694 4172 8695
TIME...MOT...LOC 2323Z 280DEG 45KT 4183 8736 4141 8728
4105 8768
HAIL...1.00IN
WIND...70MPH
$$
BENTLEY2 follow-up statements
874
WWUS53 KIWX 242340
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
740 PM EDT MON JUN 24 2013
INC091-149-250015-
/O.CON.KIWX.SV.W.0055.000000T0000Z-130625T0015Z/
STARKE IN-LA PORTE IN-
640 PM CDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LA PORTE AND
STARKE COUNTIES UNTIL 715 PM CDT/815 PM EDT/...
AT 638 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF BEVERLY SHORES TO KOUTS TO 16
MILES NORTHWEST OF COLLEGEVILLE...AND MOVING EAST AT 50 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...QUARTER SIZE HAIL AND 80 MPH WIND GUSTS.
SOURCE...A MESONET SITE IN NORTHERN PORTER COUNTY REPORTED A 79 MPH
WIND GUST AT 635 PM CST
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
SEVERE THUNDERSTORMS WILL BE NEAR...
WESTVILLE AND WANATAH AROUND 650 PM CDT.
LONG BEACH AND TRAIL CREEK AROUND 655 PM CDT.
LA PORTE AND KINGSFORD HEIGHTS AROUND 700 PM CDT.
KNOX AND HAMLET AROUND 705 PM CDT.
KOONTZ LAKE AROUND 715 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SOUTH WANATAH...THOMASTON...
PINHOOK...OTIS...HASKELL...POTTAWATTOMIE PARK...MICHIANA SHORES...
WATERFORD...UNION MILLS AND PINOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS NORTHWEST INDIANA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4176 8685 4176 8653 4144 8653 4144 8648
4118 8648 4118 8694 4172 8695
TIME...MOT...LOC 2339Z 280DEG 45KT 4178 8709 4136 8702
4100 8743
HAIL...1.00IN
WIND...80MPH
$$
BENTLEY767
WWUS53 KIWX 242352
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
752 PM EDT MON JUN 24 2013
INC091-149-250015-
/O.CON.KIWX.SV.W.0055.000000T0000Z-130625T0015Z/
STARKE IN-LA PORTE IN-
652 PM CDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LA PORTE AND
STARKE COUNTIES UNTIL 715 PM CDT/815 PM EDT/...
AT 750 PM EDT/650 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM MICHIGAN CITY TO LA CROSSE TO 6 MILES WEST OF
RENSSELAER...AND MOVING EAST AT 50 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...QUARTER SIZE HAIL AND 80 MPH WIND GUSTS.
SOURCE...A MESONET SITE REPORTED A 79 MPH WIND GUST IN NORTHERN
PORTER COUNTY AT 635 PM CDT
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
SEVERE THUNDERSTORMS WILL BE NEAR...
LA PORTE AND KINGSFORD HEIGHTS AROUND 700 PM CDT.
KNOX AND HAMLET AROUND 705 PM CDT.
KOONTZ LAKE AROUND 710 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE TRACY...SPRINGVILLE...
KINGSBURY...TOTO...BREMS...HESSTON...STILLWELL...SOUTH CENTER...SALEM
HEIGHTS AND ROLLING PRARIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS NORTHWEST INDIANA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4176 8685 4176 8653 4144 8653 4144 8648
4118 8648 4118 8694 4172 8695
TIME...MOT...LOC 2352Z 280DEG 45KT 4173 8687 4131 8681
4096 8723
HAIL...1.00IN
WIND...80MPH
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:59 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 24, 2:59 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 PM EDT MON JUN 24 2013 .SYNOPSIS... ISSUED AT 101 PM EDT MON JUN 24 2013 THE REGION WILL REMAIN BETWEEN TWO SYSTEM FOR THE NEXT COUPLE OF DAYS. ONE IS STRONG HIGH PRESSURE LOCATED OVER THE FAR SOUTHEASTERN US AND LOW PRESSURE EXTENDING FROM THE CENTRAL PLAINS INTO CANADA. SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT SEVERAL DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL ARRIVE BY WEDNESDAY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 358 PM EDT MON JUN 24 2013 WEAK SURFACE HIGH PRESSURE COVERS MUCH OF CENTRAL INDIANA TO NORTHWEST OHIO. SURFACE TROF/BOUNDARY HAS BEEN REINFORCED BY THE CONVECTION FROM SUNDAY NIGHT AND EXTENDS FROM HILLSDALE MI TO DANVILLE INDIANA. SOUTH OF THE BOUNDARY...INSTABILITY HAS INCREASED...NORTH OF THE BOUNDARY...WHILE THERE IS SUFFICIENT CAPE... THE CAP IS QUITE STRONG. THE COMBINATION OF THE CAP AND AN ABUNDANCE OF MID/HIGH CLOUDS...HAVE NOT BEEN ABLE TO REACH CONVECTIVE TEMPERATURES OVER MUDH OF NORTHERN INDIANA/SRN MI. AS OF 17 UTC... SURFACE LOW PRESSURE HAS FORMED OVER NORTHEAST IL AND THE PRESSURE GRADIENT HAS STARTED TO INCREASE ALONG THE IL/IN BORDER. WINDS HAVE STARTED IN INCREASE...WITH AN INCREASED MOISTURE FLUX INTO NORTHWEST INDIANA. RADAR AND SATELLITE CONFIRM THAT EXISTENCE OF NUMEROUS AND PLENTIFUL BOUNDARIES...AND AS SUCH HAVE OPTED TO KEEP CHC/SCT - SLGT CHC/ISOLD TSRA IN THE FORECAST. LIMITED SHEAR AND VERY LIGHT FLOW...SO STORMS WILL AGAIN BE PULSE IN NATURE AND CHALLENGING TO FORECAST. LONGWAVE PATTERN IS BEGINNING TO MORPH...AND WESTERLY FLOW ACROSS THE NORTHERN US WILL HELP TO LIFT CONVECTION NORTHWARD. CONVECTION FORMING IN THE PLAINS TONIGHT WILL MOVE EASTWARD ALONG THE BOUNDARY ACROSS ILLINOIS. CONVECTION FORMING AGAIN LATE IN THE DAY TUESDAY WILL FORM FURTHER NORTH AND WITH THE WESTERLY FLOW EXPECT TO SEE THIS BE MORE OF A FACTOR LEADING INTO THE EXTENDED PERIOD WEDNESDAY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 358 PM EDT MON JUN 24 2013 SUPPRESSING CENTRAL CONUS RIDGE WILL KEEP THE PATTERN ACTIVE THROUGH THE LONG TERM PERIOD AS SEVERAL WAVES OF CONVECTION MOVE THROUGH THE GREAT LAKES. AMPLIFICATION OF THE PATTERN WILL KEEP AT LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND AS LONG WAVE TROUGHING SETTLES ACROSS THE CENTRAL GREAT LAKES FOR THE LATTER PART OF THE WEEK INTO THE WEEKEND. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE WEDNESDAY EVENING/OVERNIGHT AS AN APPROACHING SHORT WAVE...COLD FRONT...AND MODERATE INSTABILITY ALL ARRIVE IN UNISON ACROSS OUR FORECAST AREA. REMNANT CONVECTIVE DEBRIS FROM TUESDAY NIGHT CONVECTION SHOULD BE EAST OF THE FORECAST AREA BY MID MORNING WHICH WILL ALLOW TEMPERATURES TO RISE INTO THE UPPER 80S AND LOW 90S. SURFACE DEWPOINTS IN THE LOW 70S AND MID LEVEL LAPSE RATES OF 7 TO 8 C/KM WILL YIELD AFTERNOON SBCAPE VALUES OF 2500 TO 3500 J/KG. AS THESE STORMS FORM ALONG AND AHEAD OF THE COLD FRONT AFTER 20Z...DEEP LAYER SHEAR OF 35 KTS WILL QUICKLY ORGANIZE THEM WITH A FEW SUPERCELL STRUCTURES POSSIBLE...ESPECIALLY WHILE STORMS REMAIN DISCREET. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT ALTHOUGH IF THE VEERED 50 KT LLJ FROM THE 12Z NAM VERIFIES...TORNADIC POTENTIAL WOULD CERTAINLY INCREASE. LINEAR ORGANIZATION OF THE STORMS IS ANTICIPATED INTO THE OVERNIGHT HOURS AS FORCING FOR ASCENT CONTINUES TO INCREASE. SOME FLASH FLOOD RISK DOES EXIST WITH ANY TRAINING CONVECTION DURING THIS TIME PERIOD...ESPECIALLY WITH PW VALUES GREATER THAN 2 INCHES. DIURNAL SHOWER AND THUNDERSTORM DEVELOPMENT LOOKS FAVORABLE THURSDAY THROUGH THE WEEKEND AS A RETROGRADING EASTERN CONUS TROUGH CUTS OFF INTO A CUTOFF LOW ACROSS THE CENTRAL GREAT LAKES. SEVERAL S/W IMPULSES SWINGING AROUND THE TROUGH WILL HELP FORCE SHALLOW CONVECTION WITH SBCAPE VALUES BETWEEN 1000 AND 1500 J/KG. HAVE KEPT MONDAY AND TUESDAY DRY...BUT IF 12Z ECMWF CUTOFF LOW MATERIALIZES...LOW CHANCE DIURNAL POPS MAY EVENTUALLY BE NEEDED INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 111 PM EDT MON JUN 24 2013 CONTINUED MESSY AND CONVECTIVE BOUNDARY LADEN FORECAST FOR THE NEXT 24 HOURS. CONVECTIVE VORTEX LOCATED ALONG THE LOWER LAKE MICHIGAN SHORELINE - NEAR MICHIGAN CITY CONTINUES TO MOVE NORTH AND EAST. SURFACE ANALYSIS SHOWS A DIFFUSE FRONTAL BOUNDARY FROM NRN MI INTO NORTH-CENTRAL INDIANA TO NEAR THE EVANSVILLE IN. ALONG AND EAST OF THIS BOUNDARY THE CU FIELD HAS STARTED RAPIDLY FILLING AS CONVECTIVE TEMPERATURES ARE REACHED. CIRRUS/ALTO-STRATUS HAS KEPT TEMPERATURES SLIGHTLY LOWER OVER MUCH OF THE FORECAST AREA. THIS HAS ALSO CREATED A PRONOUNCED DIFFERENTIAL HEATING BOUNDARY ALONG THE PERIMETER OF THE MESO-HIGH. AS CONVECTION BEGINS TO DEVELOP AND OUTFLOW BOUNDARIES BEGIN TO MOVE THROUGH/INTO THE REGION EXPECT TO SEE ADDITIONAL DEVELOPMENT BETWEEN NOW AND SUNSET. STORMS WILL BE PULSE/DISPARATE IN FORMATION AND VERY SLOW MOVEMENT. TERMINALS WILL BE AFFECTED OFF/ON THROUGHOUT THE LATE AFTERNOON/EARLY EVENING...AND AGAIN MID-MORNING TUESDAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...LEWIS LONG TERM...BENTLEY AVIATION...LEWIS VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 24, 4:58 AM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 558 AM EDT MON JUN 24 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-250900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 558 AM EDT MON JUN 24 2013 /458 AM CDT MON JUN 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A LOCAL SEVERE STORM WITH DAMAGING WINDS IS POSSIBLE WEST OF A COLDWATER TO PORTLAND LINE LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WARM AND HUMID CONDITIONS WILL LEAD TO VERY UNSTABLE ATMOSPHERE BOTH TUESDAY AND WEDNESDAY AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH DAYS WITH A THREAT FOR DAMAGING WINDS AND ISOLATED LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-250900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 558 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH MID MORNING AND AGAIN TONIGHT. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE WITH GUSTY WINDS IN EXCESS OF 50 KNOTS...ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS TUESDAY AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 5:39 PM CDT | Special Marine Warning | IWX | 2 hr | |
| Jun 24, 6:57 PM CDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.